Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Anyone know how to reduce a benign rash's horrible itching?  (Read 127 times)

0 Members and 1 Guest are viewing this topic.

Offline Lunatone

  • Hero Member
  • *****
  • Posts: 918
  • Rec's: 18
  • Personal text
    • Poke This Member
Anyone know how to reduce a benign rash's horrible itching?
« on: August 16, 2014, 10:39:15 AM »
I just noticed theres this light red, itching area on my neck and shoulder. Its not worrysome at all, but the itching is driving me crazy. I couldn't think of anywhere else to ask, because... well the itching is driving me crazy. the constant need to resist scratching isnt helping either.
Bookmark and Share

Offline TyeDyedButterfly

  • Sr. Member
  • ****
  • Posts: 336
  • Country: us
  • Rec's: 3
  • Gender: Female
  • Mood: Indescribable
    Indescribable
  • Personal text
    • Poke This Member
Re: Anyone know how to reduce a benign rash's horrible itching?
« Reply #1 on: August 17, 2014, 11:54:59 AM »
Hi Lunatone,
I get rashes and hives when I am anxious and they do itch what I do of course is try not to scratch because that just makes it worse and spreads or makes the hives huge I just had one on my lip looked awesome! lol. not really  :sprachlos020:

I make sure I just wash it really good and then use lotion that contains no alcohol nothing perfumed etc.. if it continues I would ask a pharmacist they will point you the isle and tell you what to get or they will help you find it.

Take care Peace :action-smiley-065:
Tye
Bookmark and Share
PEACE, LOVE AND HAPPINESS !

God is Good all the Time! All the Time God is Good! :)

Offline bluerose

  • Full Member
  • ***
  • Posts: 182
  • Country: us
  • Rec's: 5
  • Gender: Female
  • Mood: Indescribable
    Indescribable
  • Personal text
    • Poke This Member
Re: Anyone know how to reduce a benign rash's horrible itching?
« Reply #2 on: August 21, 2014, 02:36:12 AM »
Two medicines that have helped me with this problem are benedryl (diphenhydramine) which is over the counter.  There's also Vistraril (hydroxyzine) which is a prescription.  Both of these are oral antihistamines which often cause drowsiness.  Ask your doctor about this first to see if it's ok for you to take.
Bookmark and Share
You wanted justice, but there was none, only love.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
1231 Views
Last post April 04, 2012, 04:50:21 PM
by plomeli
3 Replies
653 Views
Last post April 05, 2012, 01:37:05 PM
by LindaRK
129 Replies
10017 Views
Last post June 04, 2014, 01:20:11 AM
by Iskallos
2 Replies
69 Views
Last post July 19, 2014, 05:26:52 PM
by famv5
1 Replies
53 Views
Last post July 31, 2014, 04:03:47 PM
by mollyfin

anything